# SDR SWAA2022111772575

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 14,805 hours, 7,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT O/B EMERGENCY FLASHLIGHT TEST FAILED.  R & R BATTERY OF AFT LT OTBD FLASHLIGHT IAW AMM 25-64-00.  OPS CHECKED GOOD.
